Optimal solution of fuzzy game problem using heptagonal fuzzy numbers
Keerthana M, Mohana K, Jansi R
Fuzzy number, Membership function , Heptagonal fuzzy number , ranking of fuzzy number , saddle point
In this paper, we introduce a new concept of fuzzy game problem using heptagonal fuzzy numbers. Also, we convert the fuzzy valued game problem to crisp valued game problem using ranking method, which can be solved using row-minima and column maximum. Further, we discuss the solution of such fuzzy games with saddle point by Minimax - Maximin principle
Article Details
Unique Paper ID: 147330

Publication Volume & Issue: Volume 5, Issue 7

Page(s): 122 - 125
Article Preview & Download

Printed Issue

Go To Issue

Call For Paper

Volume 5 Issue 12

Last Date 25 May 2018

About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:704 821 9842/43
Email: editor@ijirt.org
Website: ijirt.org